# SDR QXEA2011040700270

- Difficulty date: April 3, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 9,968 hours, 10,870 cycles
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Part serial: K0704
- Condition: Failed
- Location: Hyd System
- Part time: 1,544 hours, 1,655 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG HYD PUMP CAUTION LIGHT ILLUMINATED GOING THRU 10000'.  RETURNED TO THE FIELD.  LANDED ACFT AT 62900 LBS,  DUE TO RETURN TO FIELD WHICH IS 900 LBS OVERWEIGHT.  DESCENT RATE WAS 300FT/ MIN NOTED: NR 2 HYD PRESSURE WAS "0" ONCE A/C POWER TURNED OFF.  PERFORMED HEAVY WEIGHT/ HARD LANDING INSP/ CHECK IAW AMM TASK 05-50-06-210-801, AND OPS TEST OF THE LANDING GEAR SYS IAW AMM TASK 32-31-00-710-801, INSP AND OPS CHECKS GOOD.  REPLACED NR 2 VARIBLE DELIVERY HYD PUMP IAW AMM TASK 29-11-01-000-801 AND 29-11-01-400-801, OPS CHECKS GOOD.  RETURNED TO SERVICE.
